# SDR CALA2023101703097

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711420300
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RH SHEAR PLATE @ FR69-FR70 HAS CORROSION PER HAECO LCQ NR 9296228 (40228) REMOVED AND REPLACED AFT CABIN RH SHEAR PLATE AT FR69-FR70 IAW A 319 SRM 51-72-11 PAR 2.
